Go to page
 

Bibliographic Metadata

Title
Stable matched layer for the acoustic conservation equations in the time domain
AuthorHüppe, Andreas ; Kaltenbacher, Manfred
Published in
Journal of Computational Acoustics, 2012, Vol. 20, Issue 1, page 1250004
PublishedWorld Scientific, 2012
LanguageEnglish
Document typeJournal Article
Keywords (EN)Perfectly matched layer / time domain / acoustics
ISSN0218-396X
URNurn:nbn:at:at-ubtuw:3-3576 Persistent Identifier (URN)
DOI10.1142/S0218396X11004511 
Restriction-Information
 The work is publicly available
Files
Stable matched layer for the acoustic conservation equations in the time domain [1.6 mb]
Links
Reference
Classification
Abstract (English)

In recent years the development of free field radiation conditions in the time domain has become a topic of intensive research. Perfectly matched layer (PML) approaches for the frequency domain are well known. In the time domain, on the other hand, they suffer in many cases from highly increased complexity and instabilities. In this paper, we introduce a PML for the conservation equations of linear acoustics. The used formulation requires three auxiliary variables in 3D and circumvents thereby convolution integrals and higher order time derivatives. Furthermore, we prove the weak stability of the proposed formulation and show their good absorption properties by means of numerical examples.

Note
Note
Stats
The PDF-Document has been downloaded 12 times.